# SDR HALA2018100900484

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28139
- Aircraft time: 61,273 hours, 11,394 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MID GALLEY OVEN SMELLED LIKE BURNING AND WOULD NOT COOL DOWN. UTILITY BUSES WERE RESET AND GALLEY OVEN COOLED DOWN AND DIDN'T SMELL LIKE BURNING. RAN OVENS AT HIGH FOR 20 MIN. DIDN'T NOTICE ANYTHING UNUSUAL, REINSTALLED DOOR SEAL THAT WAS AJAR. OPERATES NORMAL AT THIS TIME. REF. AMM 25-34.
